MathSciNet Relay Station
MathSciNet bibliographic data
MR1109348 11G30 (14G05 14G25 14K15)
Silverman, Joseph H. Rational points on symmetric products of a curve. Amer. J. Math. 113 (1991), no. 3, 471–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement